# SDR CA991231060

- Difficulty date: November 16, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr3 Junction Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE C/B B247 (HYD FAN CONTROL)POPPED. AT THAT TIME THERE WERE NO FAULTS OR MASTER CAUTION LIGHTS. C/B WAS RESET AND POPPED AGAIN. THEN THE LT ENGINE 10TH STAGE AIR LIGHT ILLUMINATED. CREW TRIEDTO OPERATE 10TH STAGE VALVE, BUT THE LIGHT STAYED ON. TEN MINUTES LATER CREW NOTICED NR 3 HYD QUANTITY SLOWLY GOING DOWN. MAINTENANCE CHECKED WITH NO LOSS OF FLUID FROM NR 3 SYSTEM. FURTHER INVESTIGATION FOUND WIRE BUNDLES FROM CONNECTORS P76 & P80 BURNT TO THE EXTENT SEVERAL WIRES WERE BARE AND BURNT THROUGH. NO SIGH OF CHAFING WAS FOUND. WIRE SHIELDING FROM ONE OF THE WIRES IN THE BUNDLE SHORTED.
